# SDR IXXA2024031102

- Difficulty date: January 21, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: 140T29181112
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LATCH TUBE HAS CORROSION
